Advanced Search
Article Contents
Article Contents

Complete abstract differential equations of elliptic type with general Robin boundary conditions, in UMD spaces

Abstract Related Papers Cited by
  • In this paper we prove some new results concerning a complete abstract second-order differential equation with general Robin boundary conditions. The study is developped in UMD spaces and uses the celebrated Dore-Venni Theorem. We prove existence, uniqueness and maximal regularity of the strict solution. This work completes previous one [3] by authors; see also [11].
    Mathematics Subject Classification: Primary: 35J20; Secondary: 35J40, 47D06.


    \begin{equation} \\ \end{equation}
  • [1]

    A. V. Balakrishnan, Fractional powers of closed operators and the semigroups generated by them, Pacific J. Math., 10 (1960), 419-437.


    D. L. Burkholder, A geometrical characterization of Banach spaces in which martingale difference sequences are unconditional, Ann. Probab., 9 (1981), 997-1011.


    M. Cheggag, A. Favini, R. Labbas, S. Maingot and A. Medeghri, Sturm-Liouville problems for an abstract differential equation of elliptic type in UMD spaces, Differential and Integral Equations, 21 (2008), 981-1000.


    G. Dore and A. Venni, On the closedness of the sum of two closed operators, Mathematische Zeitschrift, 196 (1987), 270-286.


    H. O. Fattorini, "The Cauchy Problem," Encyclopedia of Mathematics and its Applications, Vol. 18, Addison-Wesley, Reading, MA, 1983.


    A. Favini, R. Labbas, S. Maingot, H. Tanabe and A. Yagi, Complete abstract differential equations of elliptic type in UMD spaces, Funkcialaj Ekvacioj, 49 (2006), 193-214.


    A. Favini, R. Labbas, S. Maingot, H. Tanabe and A. Yagi, A simplified approach in the study of elliptic differential equations in UMD spaces and new applications, Funkcial. Ekvac., 51 (2008), 165-187.


    P. Grisvard, Spazi di tracce e applicazioni (Italian), Rend. Mat. (6), 5 (1972), 657-729.


    M. Haase, "The Functional Calculus for Sectorial Operators, Operator Theory: Advances and Applications, Vol. 169," Birkhäuser Verlag, Basel-Boston-Berlin, 2006.


    S. G. Krein, "Linear Differential Equations in Banach Spaces," Moscou, 1967.


    R. Labbas and M. Mechdene, Problème à dérivée oblique pour une equation differentielle opérationnelle du second ordre, Maghreb Math. Rev., 2 (1992), 177-200.


    A. Lunardi, "Analytic Semigroups and Optimal Regularity in Parabolic Problems," Birkhäuser, Basel, 1995.


    R. E. Showalter, "Hilbert Space Methods for Partial Differential Equations," Pitman, London-San Francisco-Melbourne, 1977.


    H. Triebel, "Interpolation Theory, Function Spaces, Differential Operators," North Holland, Amsterdam, 1978.

  • 加载中

Article Metrics

HTML views() PDF downloads(86) Cited by(0)

Access History



    DownLoad:  Full-Size Img  PowerPoint